# SDR CALA2013092600696

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 33,580 hours, 11,541 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETED C SCAN FOUND CRACK ON RT HORIZONTAL STAB LOWER SKIN AT HSS 101.8 AFT SIDE 1 FOOT FWD OF TAB PANELS.  INSTALLED REPAIR DOUBLER ON RT HORIZONTAL STAB LOWER SKIN.
